en
Scientific article
English

Tropical Open Hurwitz Numbers

Publication date2011
Citation (ISO format)
BERTRAND, Benoît, BRUGALLÉ, Erwan, MIKHALKIN, Grigory. Tropical Open Hurwitz Numbers. In: Rendiconti del Seminario matematico della Università di Padova, 2011, vol. 125, p. 157–171. doi: 10.4171/rsmup/125-10
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0041-8994
523views
0downloads

Technical informations

Creation11/24/2011 4:14:00 PM
First validation11/24/2011 4:14:00 PM
Update time03/14/2023 5:04:47 PM
Status update03/14/2023 5:04:46 PM
Last indexation01/15/2024 10:44:58 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack